Authors: Martin Bača Yu Qing Lin Francesc A MuntanerBatle Miquel RiusFont
Publish Date: 2009/11/15
Volume: 25, Issue: 12, Pages: 1951-
Abstract
In this paper we introduce the concept of strong super edgemagic labeling as a particular class of super edgemagic labelings and we use such labelings in order to show that the number of super edgemagic labelings of an odd union of pathlike trees mT all of them of the same order grows at least exponentially with mSupported by the Slovak VEGA Grant No 1/4005/07 and Spanish Research Council Grant No BFM200200412 Supported in part by Abdus Salam School of Mathematical Sciences GC Uiversity Lahore Pakistan where part of the research was conducted by the first and the third author
Keywords: